Alert archive / California / Wind Advisories in 2007
Wind Advisory 16, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Apr 10, 2007, 1:36 PM PDT for 4 counties in California. It took effect at Apr 11, 2007, 11:00 AM PDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2007, 1:36 PM PDT (20:36 UTC)
- In effect from
- Apr 11, 2007, 11:00 AM PDT
- Expired
- Apr 12, 2007, 7:19 PM PDT
- In force
- 32 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 102036 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 136 PM PDT TUE APR 10 2007 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... .A WEATHER SYSTEM MOVING THROUGH CALIFORNIA WILL BRING STRONG WEST TO NORTHWEST WINDS TO THE ENTIRE REGION WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. THE STRONGEST WINDS WILL OCCUR OVER THE MOUNTAINS AND IN THE ADJACENT DESERT FOOTHILLS. CAZ055-056-058-060>062-110415- /O.NEW.KSGX.WI.Y.0016.070411T1800Z-070413T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 136 PM PDT TUE APR 10 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 9 PM PDT THURSDAY. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP DURING THE DAY WEDNESDAY ALL OVER SOUTHERN CALIFORNIA AND WILL BE STRONGEST IN THE MOUNTAINS AND DESERTS. GUSTS OVER 50 MPH ARE EXPECTED. THE STRONG WINDS WILL CONTINUE UNTIL THURSDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ MM
10 follow-up statements
000 WWUS76 KSGX 110253 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 753 PM PDT TUE APR 10 2007 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... .A WEATHER SYSTEM MOVING THROUGH CALIFORNIA WILL BRING STRONG WEST TO NORTHWEST WINDS TO THE ENTIRE REGION WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. THE STRONGEST WINDS WILL OCCUR OVER THE MOUNTAINS AND IN THE ADJACENT DESERT FOOTHILLS. CAZ055-056-058-060>062-111200- /O.CON.KSGX.WI.Y.0016.070411T1800Z-070413T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 753 PM PDT TUE APR 10 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 9 PM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 9 PM PDT THURSDAY. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP DURING THE DAY WEDNESDAY ALL OVER SOUTHERN CALIFORNIA AND WILL BE STRONGEST IN THE MOUNTAINS AND DESERTS. GUSTS OVER 50 MPH ARE EXPECTED. THE STRONG WINDS WILL CONTINUE UNTIL THURSDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$
000 WWUS76 KSGX 111102 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 402 AM PDT WED APR 11 2007 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS FROM 11 AM TODAY THROUGH THURSDAY EVENING... .A POTENT LOW PRESSURE TROUGH MOVING ACROSS CENTRAL CALIFORNIA WILL BRING STRONG WEST WINDS THIS AFTERNOON THROUGH THURSDAY EVENING. THE STRONGEST...POTENTIALLY DAMAGING...WINDS WILL OCCUR OVER THE MOUNTAINS AND DESERTS. CAZ055-056-058-060>062-111800- /O.CON.KSGX.WI.Y.0016.070411T1800Z-070413T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 402 AM PDT WED APR 11 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THURSDAY... STRONG WEST TO NORTHWEST WINDS WILL AFFECT THE MOUNTAINS AND DESERTS LATER THIS MORNING AND CONTINUE THROUGH THURSDAY EVENING. WINDS FROM 20 TO 30 MPH ARE LIKELY TODAY WITH GUSTS TO 45 MPH AT TIMES. EVEN STRONGER WINDS ARE EXPECTED THURSDAY WITH WIND GUSTS TO 55 MPH. THESE STRONG WINDS WILL MAKE TRAVEL DIFFICULT. THE DANGERS ARE TWOFOLD. BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES IN THE DESERTS...AND THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR MOTORISTS IN HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. THE WINDS WILL SUBSIDE THURSDAY NIGHT. $$ MOEDE
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
000 WWUS76 KSGX 111830 CCA NPWSGX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN DIEGO CA 1126 AM PDT WED APR 11 2007 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THROUGH THURSDAY EVENING... .A POTENT LOW PRESSURE TROUGH MOVING ACROSS CENTRAL CALIFORNIA WILL BRING STRONG WEST WINDS THIS AFTERNOON THROUGH THURSDAY EVENING. THE STRONGEST...POTENTIALLY DAMAGING...WINDS WILL OCCUR OVER THE MOUNTAINS AND DESERTS DURING THE DAY THURSDAY. THE WINDS WILL SUBSIDE THURSDAY NIGHT. CAZ055-056-058-060>062-120500- /O.COR.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1126 AM PDT WED APR 11 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS AFTERNOON AND THURSDAY. WINDS DECREASING SLIGHTLY OVERNIGHT. STRONG WINDS WILL MAKE TRAVEL DIFFICULT. BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES IN THE DESERTS... AND THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR MOTORISTS IN HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ MM
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
000 WWUS76 KSGX 121146 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 446 AM PDT THU APR 12 2007 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THROUGH THURSDAY EVENING... .A POTENT LOW PRESSURE TROUGH WILL MOVE ACROSS SOUTHERN CALIFORNIA TODAY...BRINGING VERY STRONG NORTHWEST WINDS TO THE MOUNTAINS AND DESERTS. THE STRONGEST...POTENTIALLY DAMAGING...WINDS WILL OCCUR THIS AFTERNOON AND EVENING. THE WINDS WILL SUBSIDE LATER TONIGHT. CAZ055-056-058-060>062-121900- /O.CON.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 446 AM PDT THU APR 12 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... POWERFUL...POTENTIALLY DAMAGING NORTHWEST WINDS OF 25 TO 35 MPH WILL GUST TO 55 MPH AT TIMES TODAY. MOTORISTS SHOULD EXERCISE CAUTION IF TRAVELING IN THE MOUNTAINS AND DESERTS...ESPECIALLY IF DRIVING HIGH PROFILE VEHICLES. STRONG...SUDDEN CROSS WINDS CAN CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES IN THE DESERTS. DRIVE AT A RESPONSIBLE RATE OF SPEED...AND USE YOUR HEADLIGHTS TO MAKE YOUR VEHICLE MORE VISIBLE TO OTHER DRIVERS. BE SAFE...USE EXTRA CAUTION TODAY. $$ MOEDE
000 WWUS76 KSGX 121906 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1206 PM PDT THU APR 12 2007 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THROUGH THIS EVENING... .A POTENT LOW PRESSURE TROUGH WILL MOVE ACROSS SOUTHERN CALIFORNIA TODAY...BRINGING VERY STRONG NORTHWEST WINDS TO THE MOUNTAINS AND DESERTS. THE STRONGEST...POTENTIALLY DAMAGING... WINDS WILL OCCUR THIS AFTERNOON AND EVENING. THE WINDS WILL SUBSIDE LATER TONIGHT. CAZ055-056-058-060>062-130400- /O.CON.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1206 PM PDT THU APR 12 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH. ISOLATED HIGHER GUSTS. BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES IN THE DESERTS. DRIVE AT A RESPONSIBLE RATE OF SPEED...AND USE YOUR HEADLIGHTS TO MAKE YOUR VEHICLE MORE VISIBLE TO OTHER DRIVERS. BE SAFE...USE EXTRA CAUTION TODAY. $$ MM
000 WWUS76 KSGX 121908 CCA NPWSGX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN DIEGO CA 1207 PM PDT THU APR 12 2007 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THROUGH THIS EVENING... .A POTENT LOW PRESSURE TROUGH WILL MOVE ACROSS SOUTHERN CALIFORNIA TODAY...BRINGING VERY STRONG NORTHWEST WINDS TO THE MOUNTAINS AND DESERTS. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EVENING. THE WINDS WILL SUBSIDE LATER TONIGHT. CAZ055-056-058-060>062-130400- /O.CON.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1207 PM PDT THU APR 12 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH. ISOLATED HIGHER GUSTS. BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES IN THE DESERTS. DRIVE AT A RESPONSIBLE RATE OF SPEED...AND USE YOUR HEADLIGHTS TO MAKE YOUR VEHICLE MORE VISIBLE TO OTHER DRIVERS. BE SAFE...USE EXTRA CAUTION TODAY. $$ MM
000 WWUS76 KSGX 122143 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 243 PM PDT THU APR 12 2007 ...HIGH WIND WARNING FOR THE MOUNTAINS THROUGH THIS EVENING... ...WIND ADVISORY FOR LOWER ELEVATIONS THIS EVENING... .A STRONG LOW PRESSURE TROUGH WILL MOVE ACROSS SOUTHERN CALIFORNIA TODAY...BRINGING VERY STRONG NORTHWEST WINDS...ESPECIALLY TO THE MOUNTAINS AND DESERTS. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EVENING. THE WINDS WILL SUBSIDE LATER TONIGHT. CAZ055-056-058-130400- /O.UPG.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/ /O.NEW.KSGX.HW.W.0008.070412T2143Z-070413T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 243 PM PDT THU APR 12 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 70 MPH. BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-043-048-050-057-130400- /O.EXA.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 243 PM PDT THU APR 12 2007 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. ISOLATED HIGHER GUSTS. BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINE. $$ CAZ060>062-130400- /O.CON.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 243 PM PDT THU APR 12 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH. ISOLATED HIGHER GUSTS. BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO NEAR ZERO AT TIMES IN THE DESERTS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ DVA
000 WWUS76 KSGX 130219 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 719 PM PDT THU APR 12 2007 CAZ055-056-058-130330- /O.CAN.KSGX.HW.W.0008.000000T0000Z-070413T0400Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 719 PM PDT THU APR 12 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH WIND WARNING. $$ CAZ042-043-048-050-057-060>062-130330- /O.CAN.KSGX.WI.Y.0016.000000T0000Z-070413T0400Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 719 PM PDT THU APR 12 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 10, 9:30 AM PDT, 4 hours 6 minutes earlier.
Area forecast discussion, Apr 10, 9:30 AM PDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PDT TUE APR 10 2007 .SYNOPSIS... THE MARINE LAYER AND ONSHORE FLOW WILL CONTINUE SOME LOW CLOUDINESS AND PATCHY FOG WEST OF THE MOUNTAINS IN THE NIGHTS AND MORNINGS...BUT OTHERWISE MOSTLY CLEAR SKIES AND COOL WEATHER THROUGH MID WEEK. UPPER LEVEL LOW PRESSURE WILL BRING COOLER WEATHER WEDNESDAY AND THURSDAY WITH A FEW LIGHT SHOWERS POSSIBLE. STRONG GUSTY WINDS ARE EXPECTED WEDNESDAY AFTERNOON THROUGH THURSDAY...MAINLY IN THE MOUNTAINS AND DESERTS. FAIR AND WARMER FRIDAY AND SATURDAY UNDER HIGH PRESSURE THEN ANOTHER LOW WILL BRING COOLER WEATHER AND WIND AGAIN SUNDAY. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. A DISRUPTED MARINE LAYER HAS PRODUCED THE RARE OCCURRENCE OF CLEAR SKIES IN ORANGE CO AND CLOUDY SKIES IN THE INLAND EMPIRE. FAIR WEATHER WILL PREVAIL BY AFTERNOON EXCEPT FOR A FEW CLOUDS AGAINST THE COASTAL FOOTHILLS. A VIGOROUS LOW PRESSURE TROUGH WILL MOVE THROUGH CA WED AND THU BRINGING STRONG WIND AND A SLIGHT CHANCE OF SHOWERS TO THE REGION. THE STRONG WIND IS THE BIGGER STORY AND HIGH WIND WARNING CRITERIA IS VERY POSSIBLE WED AFTERNOON THROUGH THU AFTERNOON. THE MARINE LAYER WILL CONTINUE TO BE NOT VERY UNIFORM...BUT MORE CLOUDS ARE EXPECTED OVERNIGHT AND WED MORNING IN THE COASTAL BASIN AS A COASTAL EDDY BECOMES STRONGER. THE TROUGH MOVES THROUGH CA WED NIGHT AND THU. MOST OF THE MOISTURE STAYS TOO FAR NORTH FOR MUCH IF ANY RAIN...BUT A FEW SHOWERS COULD DEVELOP WED NIGHT AND THU MORNING...MOST LIKELY IN THE MTNS AS THE WINDS FORCE THE AIR UPWARD. THE MARINE LAYER SHOULD BE TOO ERODED AND MIXED OUT TO PROVIDE MUCH IF ANY PRECIP ENHANCEMENT NEARER TO THE COAST. THE WINDS WILL DECREASE THU EVE AND PRESSURE GRADIENTS TURN WEAKLY OFFSHORE FRI MORNING. FRI SHOULD BE FAIR AND MUCH WARMER AS HIGH PRESSURE ALOFT BUILDS. ANOTHER TROUGH QUICKLY SWINGS THROUGH THE REGION ON A SIMILAR PATH AS THE LAST TROUGH. THAT WILL INITIALLY ENHANCE THE MARINE LAYER SAT EVE BEFORE THE TROUGH AXIS PASSES THROUGH SOCAL SUN. THIS SYSTEM APPEARS EVEN DRIER THAN THE FIRST...BUT WILL ALSO BRING WINDS THAT APPROACH WARNING LEVELS AGAIN FOR THE MTNS AND DESERTS. EVEN OFFSHORE WINDS COULD BE PROBLEMATIC BRIEFLY SUN NIGHT AND MON MORNING. FAIRLY STRONG HIGH PRESSURE BUILDS OVER THE WEST AFTER THE TROUGH MIGRATES EASTWARD SHOWING FAIR AND MUCH WARMER WEATHER MON AND TUE. && .AVIATION... 101531Z...CHAOTIC MARINE LAYER THIS MORNING MOST PERSISTENT ALONG THE COASTAL SLOPES. ALL SHOULD DISSIPATE BY 18Z WITH SCATTERED CU BASED NEAR FL030. WITH A MODERATE EDDY FORECAST TO SPIN UP OVERNIGHT...EXPECT A MORE UNIFORM MARINE LAYER TO INVADE COASTAL AREAS BETWEEN 02Z AND 04Z THIS EVENING WITH BASES NEAR 2.5K FT MSL. AND TOPS ABOUT FL035. BURN OFF NEARER THE COAST WILL BE TRICKY TOMORROW AND WILL DEPEND ON THE STRENGTH AND POSITION OF THE EDDY. AT LEAST IT LOOKS LIKE INLAND AREAS WILL SEE BETTER CLEARING THAN THE PAST COUPLE OF DAYS. && .MARINE... INCREASING WEST AND SOUTH SWELL THROUGH WED. OFFSHORE BUOYS ARE RUNNING BETWEEN 8 AND 11 FEET. SMALL CRAFT ADVISORIES WILL BE NEEDED BY WED AND THU FOR HAZARDOUS SEAS AND INCREASING WINDS TO NEAR 30 KT. A HIGH SURF ADVISORY MAY BE NEEDED AND WILL MONITOR CLOSELY TODAY. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH RIP CURRENT RISK FOR THE BEACHES...SEE LAXSRFSGX. && PUBLIC...MM AVIATION/MARINE...JAD
Hazardous weather outlook, Apr 10, 5:00 AM PDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 500 AM PDT TUE APR 10 2007 CAZ042-043-048-050-055-056-057-058-060-061-062-111200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 500 AM PDT TUE APR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY. STRONG NORTHWEST WINDS WEDNESDAY AFTERNOON THROUGH THURSDAY. THE STRONGEST WINDS WILL BE IN THE MOUNTAINS AND DESERTS WHERE GUSTS OF OVER 50 MPH ARE POSSIBLE. BLOWING DUST AND SAND IS LIKELY IN THE DESERTS. A HIGH RIP CURRENT RISK AT THE BEACHES THROUGH FRIDAY DUE TO LARGE SWELLS FROM BOTH THE SOUTH AND THE WEST. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MACKECHNIE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 11:13 AM PDT | High Surf Advisory | SGX | San Diego | 4 days |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.